The Number of Circles of a Maximum State of a Plane Graph with Applications

Xian-an JIN, Jun GE, Xiao-Sheng CHENG, Yu-qing LIN

PDF(190 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2021, Vol. 37 ›› Issue (2) : 409-420. DOI: 10.1007/s10255-021-1020-1
ARTICLES

The Number of Circles of a Maximum State of a Plane Graph with Applications

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2021, 37(2): 409-420 https://doi.org/10.1007/s10255-021-1020-1

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(190 KB)

Accesses

Citation

Detail

Sections
Recommended

/